# SDR GLBA96063

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- System (JASC): 6120 · Propeller Controlling System
- Part: Beta Collar
- Condition: Worn
- Location: Rt Prop
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPW - CREW REPORTED, THE RIGHT PROP WENT INTO GROUND FINE DURING FLAIR, MAINTENANCE REMOVED AND REPLACED RIGHT PROP AND ADJUSTED ENGINE RIGGING FOR TORQUE.  OPS CHECKS WERE GOOD.  (M)
